MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V MEDEX TRANSTAR PRESSURE TRANSDUCER; PROBE, BLOOD-FLOW, EXTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V MEDEX TRANSTAR PRESSURE TRANSDUCER; PROBE, BLOOD-FLOW, EXTRAVASCULAR
Catalog Number MX9505T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was leakage at the connection between the product's front end and the arterial needle during setup.There was no patient involvement.

Brand Name
MEDEX TRANSTAR PRESSURE TRANSDUCER
Common Device Name
PROBE, BLOOD-FLOW, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel alemán km21.7
apodaca nuevo leon 66603
MX  66603
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key24108519
Report Number1526863-2026-00005
Device Sequence Number17596430
Product Code DPT
UDI-Device Identifier10351688503992
UDI-Public(01)10351688503992(17)271209(10)6058644
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K942377
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX9505T
Device Lot Number6058644
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Initial Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown